| Catalog Number |
RA-04020 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); No Flow (2991)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
It was reported "blood was not able to flash back.Also, would not allow the wire to advance.And then had trouble getting the needle and wire to come out of the patient's arm." the customer reported this event has occured several times.Additional information was requested from the customer; however, further details have not been provided at this time.The associated emdr report numbers are 9680794-2024-01234, 9680794-2024-01254 and 9680794-2025-00043.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description